# SDR USAA2012013000024

- Difficulty date: January 28, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 8,754 hours, 7,326 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730115
- Part serial: 07296H4431
- Condition: Cracked
- Location: Cockpit
- Part time: 8,752 hours, 7,325 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 183, PHL - DFW - DESCENDING THRU FL 190 CAPTS WINDSHIELD SHATTERED AND STARTED ARCHING, FOLLOWED QRH PROCEDURE.  REPLACED L1 WINDSHIELD AND REPLACED CONTROLLLER REF MM 56-11-00.  OPERATIONAL AND LEAK CK GOOD.
